# SDR DALA1114570912

- Difficulty date: February 22, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,613 hours, 48,215 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR THROUGHOUT THE CABIN.  NO SMOKE REPORTED.  BURNING ODOR DISSIPATED AFTER 3 MINUTES ON GROUND.  RT ENGINE WAS SHUTDOWN UPON CLEARING RUNWAY.  APU WAS OFF.  MAINTENANCE PERFORMED OPERATION 5088.  FOUND RECIRCULATION FAN THE CAUSE OF THE ELECTRICAL BURNING ODOR.  REMOVED AND REPLACED FAN PER MAINTENANCE MANUAL.  OPERATIONALLY CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
